# SDR AALA202509300686

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N308TB
- Make and model: Boeing 737-8
- Aircraft serial: 67989
- Aircraft time: 8,180 hours, 2,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: 65C3774116
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRONG SMELL OF ROTTEN EGGS IN FORWARD GALLEY INTERMITTENT THROUGHOUT THE FLIGHT. ACCOMPLISHED J/C 09L00021001. FOUND SMELL TO BE COMING FROM L1 DOOR FLOOR SILL DRAIN VENTS. DRAIN IS COMPLETELY CLOGGED AT THE FLOAT VALVE. REMOVED AND REPLACED FORWARD SILL DRAIN FLOAT VALVE, PER AMM 38-31-06. ALSO, CLEANED FORWARD DOOR SILL DRAINS, PER AMM 38-31-00. LEAK CHECK GOOD AND WATER DRAINS GOOD. SMELL IS NO LONGER PRESENT IN FORWARD GALLEY.
